Vol. 11, No. 2, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Those abelian groups characterized by their completely decomposable subgroups of finite rank

Wu-Chung Hsiang and Wu-Yi Hsiang

Vol. 11 (1961), No. 2, 547–558
Mathematical Subject Classification
Primary: 20.30
Milestones
Received: 9 March 1960
Published: 1 June 1961
Authors
Wu-Chung Hsiang
Wu-Yi Hsiang